# SDR CA000519020

- Difficulty date: May 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 7060883963
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

(CAN) WHILE INTERCEPTING ILS, STAB TRIM FAIL CAUTION MESSAGE APPEARED. THE A/C WAS STABLIZED. A SYSTEM TEST WAS CARRIED OUT, TRIM DID NOT RE-ENGAGE. STAB TRIM WAS IN NOSE DOWN ATTITUDE. WHILE ON APPROACH, EXCESSIVE FORCE WAS REQUIRED TO MAINTAIN THE A/C FROM PITCHING DOWN. EMERG WAS DECLARED.  LANDING NORMAL AT FLAPS 20. HSTCU AND HSTA REPLACED.
